I don't know if I'm addicted and I have gone w/out for this past month. I did not sleep very good at all! So, I'm back on it! I take only half, don't need more than that. Not really sure what else to do? I am suppose to have a sleep study done to see why i can't sleep. I really hope it is not cause the Ambien. My doctor says at this point he will keep prescribing me Ambien until the issue is resolved. He think Ambien is fine and that I shouldn't worry to much about taking it so much at this point. Anyone have any ideas what i should do?
I have an idea.....quit the Ambien. If you can't sleep without it then, well, you are addicted to it. After you quit it will take awhile to sleep again....but, you won't die from insomnia. Ambien is poison....I don't care what that stupid doctor is telling you.
Have you ever tried Melatonin?It works very well and is non-addicting.I would at least give it a try and see how it works for you.It is available over the counter usually in the section were they keep the vitamins and herbal supplements.
Hey halls, My name is Christina. Iam 20. I can relate to u big time. You can read all about me on the post of sara's on board 2 of this baord. That sara was addicted to pain pills than she finally admitted it to her parents. I wrote all about my life on that thread. WEll Halls, I have been on Psychiatric drugs for 9years do to my father not wanting to deal with me being alittle hyperactive, so the doctors threw me on all different medications, and thats when my natural sleep patterns got ruined. Back 7moonths ago I stopped a drug called seroquel cold turkey for a month, because it caused me anxiety, and that whole month straight i didnt sleep. During that month I developed severe panic attacks and numbness and tingiling sensations from the top of my head to my toes. when this happened i said its time to go back on serqouel. seroquel is a mood stabilizer, also used for sleep. Im back on seroquel now for 7months and i still get numbness and tingiling sensations and numbness. I never had these symptoms ever in my life. Only when I abrubtly stopped this med that i was taken for 4 years straight. I dont know what happened in my body eathier!!1 Do you know??? I dont know??? It hasnt gone away for me??? I also get muscle twitches too that i never gotten before, only until i stopped cold turkey. Do you think these symptoms will ever go away?? Take care. Christina. Oh yeah! Get off AMBIEN!! MY MOTHER TOOK THAT AND IWAS VERY BAD FOR HER!!! SHE COULDNT SLEEP EATHIER!! she had to stop it, then she was able to sleep naturally again. Try Trazadone. I take it. It has no side effects, and its used for sleep. and its non addictive. Christina
Well, I take Lexapro as well, and i have these weird muscle twitches only when I am laying down. Very strange. I think what I plan to di is slowly get off the Ambien and Lexapro and be completely drug free. I may not sleep so good for a while, but i figure eventually my bosy will adjust and i will sleep. I'm just so tired of the anxiety and not sleeping!!!!